Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 24, 2012Blue Earth County, Le Sueur County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 24, 2012, 1:08 PM CDT for Blue Earth County, Le Sueur County, Minnesota. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2012, 1:08 PM CDT (18:08 UTC)
Expired
May 24, 2012, 1:45 PM CDT
In force
37 min
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Le Sueur County, MN

The radar

The Minneapolis radar (KMPX), 59 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 1:14 PM CDTHAIL 0.88Mankato, MN
May 24, 1:22 PM CDTHAIL 0.881 E Kasota, MNLASTED FOR ONLY TWO MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WWUS83 KMPX 241808
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT THU MAY 24 2012

MNZ075-076-083-241845-
BLUE EARTH-LE SUEUR-NICOLLET-
108 PM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING OVER BLUE EARTH...LE SUEUR AND NICOLLET 
COUNTIES THROUGH 145 PM CDT...

AT 107 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF NORTH MANKATO. THIS STORM WAS MOVING
NORTHEAST AT 70 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SKYLINE.
  EAGLE LAKE.
  KASOTA.
  CLEVELAND.
  ST THOMAS.
  HEIDELBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4408 9421 4446 9403 4446 9393 4451 9388
      4453 9390 4454 9389 4454 9354 4454 9353
      4400 9399
TIME...MOT...LOC 1809Z 207DEG 59KT 4413 9404

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 24, 7:55 AM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, May 24, 7:55 AM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
755 AM CDT THU MAY 24 2012

.UPDATE...

UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW.

.DISCUSSION...
FORECAST CONCERNS TODAY ARE SEVERE WEATHER THREAT OVER WESTERN
WISCONSIN AND ADDITIONAL RAINS OVER RAIN SOAKED AREAS IN SOUTH
CENTRAL INTO EAST CENTRAL MN. SHORT TERM MODELS HAVE A GOOD HANDLE
ON THE MAX RAINFALL LOCATION PAST 12 HOURS. PRECIP SHOULD MOVE
EAST OVER EASTERN MN AND WESTERN WISCONSIN TODAY. RAINFALL
ESTIMATES SO FAR HAVE BEEN BETWEEN TWO TO THREE INCHES FROM
SOUTHWEST INTO EAST CENTRAL MN. THE LATEST IR SATELLITE LOOP
SHOWED CLOUD TOPS OVER THE UPPER MIDWEST WARMING. RAINFALL RATES
DURING THE REST OF THE MORNING SHOULD REMAIN UNDER .60 INCH PER
HOUR. ONLY FLOOD PROBLEM WILL BE SOME PONDING OF WATER IN LOW
LYING AREAS...AND URBAN AREAS...STORM DRAINS CANT HANDLE THE
AMOUNT OF RUNOFF. CONTINUE THE FLASH FLOOD WATCH FOR CENTRAL AND
SOUTH CENTRAL MN THROUGH 100 PM THIS AFTERNOON. THERE WAS SOME
CONCERN WHETHER TO EXPAND EAST OVER INTO WESTERN WISCONSIN. FLASH
FLOOD GUIDANCE VALUES WERE ONE TO THREE HOUR TOTALS WERE BETWEEN
2.9 TO 4.0 INCHES. DONT REALLY FEEL STRONG IF AREAS IN WESTERN
WISCONSIN WILL RECEIVE RAINFALL TOTALS EXCEEDING 3 INCHES IN ONE
OR THREE HOURS.

SURFACE WAVE WILL LIFT NORTHEAST ALONG THE FRONTAL BOUNDARY TODAY
IN RESPONSE TO A DEEPER SHORTWAVE TROUGH FORECAST TO MOVE INTO THE
UPPER MIDWEST THIS AFTERNOON. BY AFTERNOON...MLCAPES VALUES COULD
EXCEED OVER 1000 J/KG. WITH A COUPLED JET MAXS WITH PLENTY SHEAR
IN PLACE. ISOLD SEVERE STORMS ARE POSSIBLE THIS AFTERNOON...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS.
TORNADOES ARE ALSO POSSIBLE.

SURFACE GRADIENT WILL TIGHTEN AHEAD OF THIS WAVE...ESPECIALLY
OVER WESTERN WISCONSIN. WINDS GUST EXPECTED TO INCREASE TO 25-30
MPH IN THE WAKE OF THE SURFACE LOW OVER SOUTH CENTRAL MN THIS
AFTERNOON. THUS WILL GO WITH A WIND ADVISORY FOR PARTS OF WEST
CENTRAL WISCONSIN FROM NOON THROUGH 600 PM THIS EVENING.

FRIDAY NIGHT THROUGH MONDAY...LONG WAVE TROUGH OVER THE PACIFIC
NORTHWEST...WILL SLOWLY MOVE SOUTHEAST AND STRENGTHEN OVER THE
WESTERN CONUS BEFORE LIFTING NORTHEAST INTO THE NORTHERN PLAINS
EARLY IN THE WORK WEEK NEXT WEEK. THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL LINGER OVER THE UPPER MIDWEST AS SURFACE
FRONTAL BOUNDARY MEANDER OVER THE CENTRAL PLAINS AND LOWER GREAT
LAKES.

&&

.AVIATION.../12Z TAF ISSUANCE/

KIND OF A MESS OUT THERE WITH VFR TO LIFR...RAIN FREE AREAS TO
HEAVY RAIN AND THUNDERSTORMS...WINDS SWITCHING DEPENDING WHAT SIDE
OF THE FRONT YOUR ON...AND TO TOP IT OFF IT CHANGES EVERY HOUR.
PRETTY LOW CONFIDENCE IN THE SPECIFIC TIMING OF TIMING OF
THUNDERSTORMS...SO TRIED TO HANDLE THE TWO EXPECTED WAVES. THERE
IS THE FIRST COMING THROUGH THIS MORNING. THE STORM MOTION IS
ROUGHLY 50KTS...SO IT SHOULD BE THROUGH PRETTY QUICK. THEN...A
LULL...BEFORE REDEVELOPMENT IN THAT AFTERNOON IN FAR EASTERN MN
AND WESTERN WI. THE MODEL GUIDANCE SEEMS WAY TOO AGRESSIVE WITH
LOW CEILINGS/VISIBILITY BEHIND THE FRONT. AS A RESULT...THE TAF
TRENDS TOWARD VFR AFTER THE RAIN MOVES OUT.

KMSP...KMSP...BOUTS OF THUNDERSTORMS CONTINUE...ALTHOUGH SHOULD
GET A DECENT BREAK SHORTLY AND RETURN TO JUST LIGHT -SHRA UNTIL
THIS AFTERNOON WHEN STRONG TO SEVERE STORMS ARE EXPECETD TO BREAK
OUT AGAIN. STORMS MIGHT ACTUALLY FORM RIGHT OVER THE MINNEAPOLIS
METRO AND QUICKLY MOVE INTO WISCONSIN.

/OUTLOOK/
FRIDAY...VFR. WINDS SOUTHWEST AT 10G15KT.
SATURDAY...MVFR WITH TSRA POSSIBLE. WINDS ESE AT 15G20KT.
SUNDAY...VFR WITH TSRA POSSIBLE. WINDS SSW AT 20G25KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ANOKA-BLUE
     EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANABEC-
     LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-NICOLLET-RAMSEY-
     SCOTT-SHERBURNE-SIBLEY-WASHINGTON-WATONWAN-WRIGHT.

WI...WIND ADVISORY FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
     CHIPPEWA-EAU CLAIRE-RUSK.

&&

JVM/CLF
Hazardous weather outlook, May 24, 10:16 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 AM CDT THU MAY 24 2012

WIZ014>016-023>028-251030-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1016 AM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER
MUCH OF WESTERN WISCONSIN TODAY...REDEVELOPING MAINLY THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS WILL HAVE THE
POTENTIAL TO BE SEVERE. THE MAIN HAZARDS WILL BE DAMAGING WINDS
AND ISOLATED TORNADOES. THERE IS A MODERATE RISK OF SEVERE WEATHER
OVER THIS AREA TODAY. IN ADDITION...SOME STORMS MAY PRODUCE
LOCALIZED HEAVY RAINFALL THAT COULD CAUSE FLOODING PROBLEMS IN
LOW-LYING...POOR DRAINAGE AND URBAN LOCATIONS.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS POTENTIALLY DANGEROUS SITUATION. MAKE SURE THE
ALERT FUNCTION ON YOUR RADIO IS ENABLED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER
MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EVENING.

MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-251030-
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN-
NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-
MARTIN-FARIBAULT-FREEBORN-
1016 AM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND
SOUTHEAST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS TO WIDESPREAD RAIN WITH SCATTERED EMBEDDED THUNDERSTORMS
WILL CONTINUE FOR MUCH OF THE DAY IN CENTRAL AND SOUTHERN
MINNESOTA. A FEW THUNDERSTORMS MAY BE SEVERE...MAINLY EARLY
AFTERNOON THROUGH EARLY EVENING...WITH THE MAIN HAZARDS BEING
DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS FOR PORTIONS OF EASTERN AND SOUTHERN
MINNESOTA...MAINLY ALONG AND EAST OF A LINE FROM ANNANDALE TO
HUTCHINSON TO FAIRFAX TO SPRINGFIELD...INCLUDING THE TWIN CITIES
METRO. IN ADDITION...SOME STORMS MAY PRODUCE LOCALIZED HEAVY
RAINFALL THAT COULD CAUSE FLOODING PROBLEMS IN LOW- LYING...POOR
DRAINAGE AND URBAN LOCATIONS.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS POTENTIALLY DANGEROUS SITUATION. MAKE SURE THE
ALERT FUNCTION ON YOUR RADIO IS ENABLED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER
MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

MNZ041>043-047>050-054>058-064-065-073-251030-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
1016 AM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR
MUCH OF THE DAY IN WESTERN MINNESOTA. THUNDERSTORMS FOR THIS
PORTION OF MINNESOTA ARE NOT EXPECTED TO BE SEVERE. HOWEVER...
SOME STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL THAT COULD
CAUSE FLOODING PROBLEMS IN LOW-LYING...POOR DRAINAGE AND URBAN
LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE THURSDAY
AND OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS
ACROSS THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH
TONIGHT.

In the hours before

Special weather statement, May 24, 12:34 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1234 PM CDT THU MAY 24 2012

MNZ067-075-241800-
NICOLLET-SIBLEY-
1234 PM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING OVER NICOLLET AND SIBLEY COUNTIES THROUGH
100 PM CDT...

AT 1230 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF NORSELAND. THIS STORM WAS MOVING NORTH
AT 65 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RUSH RIVER.
  HENDERSON.
  ARLINGTON.
  GREEN ISLE.

LAT...LON 4436 9422 4472 9416 4472 9389 4468 9388
      4468 9378 4463 9380 4459 9389 4455 9389
      4454 9391 4451 9388 4441 9395 4435 9395
      4430 9398
TIME...MOT...LOC 1734Z 202DEG 58KT 4444 9403
Local storm report, May 24, 12:36 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1236 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             GLENCOE                 44.77N 94.15W
05/24/2012  E0.25 INCH       MCLEOD             MN   TRAINED SPOTTER

&&

DFC
Local storm report, May 24, 12:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1239 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             1 NW NEW ULM            44.32N 94.48W
05/24/2012  M0.25 INCH       BROWN              MN   COCORAHS

&&

MKM
Special weather statement, May 24, 12:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1258 PM CDT THU MAY 24 2012

WIZ014-241830-
POLK-
1258 PM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING  OVER POLK COUNTY THROUGH 130 PM CDT...

AT 1253 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF RANGE. THIS STORM WAS MOVING
NORTHEAST AT 75 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RANGE.
  MCKINLEY.
  CLAM FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4572 9215 4564 9214 4564 9215 4560 9215
      4531 9224 4540 9247 4573 9250 4574 9216
TIME...MOT...LOC 1758Z 209DEG 63KT 4544 9229
Local storm report, May 24, 1:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HEAVY RAIN       COLOGNE                 44.77N 93.79W
05/24/2012  M4.20 INCH       CARVER             MN   BROADCAST MEDIA

            STORM TOTAL SINCE LAST EVENING

&&

MKM
Special weather statement, May 24, 1:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT THU MAY 24 2012

MNZ075-076-083-241845-
BLUE EARTH-LE SUEUR-NICOLLET-
108 PM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING OVER BLUE EARTH...LE SUEUR AND NICOLLET
COUNTIES THROUGH 145 PM CDT...

AT 107 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF NORTH MANKATO. THIS STORM WAS MOVING
NORTHEAST AT 70 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SKYLINE.
  EAGLE LAKE.
  KASOTA.
  CLEVELAND.
  ST THOMAS.
  HEIDELBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4408 9421 4446 9403 4446 9393 4451 9388
      4453 9390 4454 9389 4454 9354 4454 9353
      4400 9399
TIME...MOT...LOC 1809Z 207DEG 59KT 4413 9404

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:09 PM CDTSpecial Weather StatementMPXScott36 min
May 23, 8:36 PM CDTSpecial Weather StatementMPXDakota39 min
May 23, 9:11 PM CDTSpecial Weather StatementMPXBrown, Nicollet49 min
May 24, 1:23 AM CDTAreal Flood AdvisoryMPXCarver, Dakota, Hennepin, Ramsey, Scott3 hr
May 24, 9:00 AM CDTSpecial Weather StatementMPXDakota30 min
May 24, 9:36 AM CDTSpecial Weather StatementMPXHennepin, Scott24 min
May 24, 9:58 AM CDTSpecial Weather StatementMPXChisago, Ramsey, Washington47 min
May 24, 10:41 AM CDTSevere Thunderstorm WarningMPXGoodhue27 min
May 24, 11:18 AM CDTRiver Flood WatchMPXCarver22 hr
May 24, 12:34 PM CDTSpecial Weather StatementMPXSibley26 min
May 24, 12:50 PM CDTSevere Thunderstorm WarningMPXCarver25 min
May 24, 1:25 PM CDTSpecial Weather StatementMPXRamsey50 min
May 24, 1:50 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
May 24, 1:53 PM CDTSpecial Weather StatementMPXChisago37 min
May 24, 3:50 AM CDTWind AdvisoryMPXChippewa, Eau Claire, Rusk14 hr
May 24, 8:17 AM CDTSpecial Weather StatementMPXBarron, Chippewa, Dunn, Pepin, Rusk73 min
May 24, 8:57 AM CDTSpecial Weather StatementMPXSaint Croix63 min
May 24, 11:23 AM CDTSpecial Weather StatementMPXPierce52 min
May 24, 12:24 PM CDTSpecial Weather StatementMPXDunn51 min
May 24, 12:58 PM CDTSpecial Weather StatementMPXPolk32 min
May 24, 1:32 PM CDTSpecial Weather StatementMPXChippewa, Rusk58 min
May 24, 2:14 PM CDTSpecial Weather StatementMPXPierce31 min
May 24, 3:06 PM CDTSpecial Weather StatementMPXBarron, Dunn, Pepin54 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningMPXDunn30 min
May 24, 4:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin57 min
May 24, 4:13 PM CDTSpecial Weather StatementMPXRusk47 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningMPXEau Claire35 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.